# SDR AALA201902159001

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 52,786 hours, 21,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R2 EMERGENCY FLASHLIGHT BATTERIES WERE LOW ON POWER.  MAINTENANCE REPLACED THE BATTERIES IAW AMM 25-64-00.
